# SDR DALA2017063005096

- Difficulty date: June 29, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 57,984 hours, 22,695 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND THE BS 480 FRAME BETWEEN STRINGERS 8L AND 9L CRACKED AT RAIL SUPPORT ATTACH POINT. MAINTENANCE REPAIRED IAW ERA 14-558418.
